X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
[formula omitted]-dimension (2) 2
epsilon-dimension (2) 2
infinite-dimensional hyperbolic cross approximation (2) 2
linear information (2) 2
mathematics, applied (2) 2
mixed sobolev-analytic-type smoothness (2) 2
ε-dimension (2) 2
anova-type decomposition (1) 1
approximation (1) 1
collective galerkin approximation (1) 1
computer science, theory & methods (1) 1
constants (1) 1
elliptic pdes (1) 1
estimates (1) 1
function space (1) 1
function-spaces (1) 1
hilbert-spaces (1) 1
lower bounds (1) 1
mathematical analysis (1) 1
mathematics (1) 1
mixed sobolev-korobov-type smoothness (1) 1
mixed sobolev–korobov-type smoothness (1) 1
multilevel algorithms (1) 1
parametric and stochastic elliptic pdes (1) 1
parametric elliptic pdes (1) 1
partial-differential-equations (1) 1
path-integration (1) 1
quasi-monte carlo (1) 1
random input data (1) 1
smoothness (1) 1
stochastic collocation method (1) 1
stochasticity (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Complexity, ISSN 0885-064X, 06/2018, Volume 46, pp. 66 - 89
In this article, we present a cost–benefit analysis of the approximation in tensor products of Hilbert spaces of Sobolev-analytic type. The Sobolev part is... 
[formula omitted]-dimension | Infinite-dimensional hyperbolic cross approximation | Mixed Sobolev-analytic-type smoothness | Collective Galerkin approximation | Parametric elliptic PDEs | Linear information | ε-dimension | MATHEMATICS | MATHEMATICS, APPLIED | epsilon-dimension
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.